MathSciNet Relay Station
MathSciNet bibliographic data
MR2352053 (2008k:43023) 43A85 (22E30)
Jana, Joydip; Sarkar, Rudra P. On the Schwartz space isomorphism theorem for rank one symmetric space. Proc. Indian Acad. Sci. Math. Sci. 117 (2007), no. 3, 333–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement